Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A characterization of $ M\sb p$-groups

Author: Akihide Hanaki
Journal: Proc. Amer. Math. Soc. 121 (1994), 357-359
MSC: Primary 20C20; Secondary 20F19
MathSciNet review: 1179587
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize finite groups, all irreducible characters of which over an algebraically closed field of characteristic p are monomial.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C20, 20F19

Retrieve articles in all journals with MSC: 20C20, 20F19

Additional Information

PII: S 0002-9939(1994)1179587-7
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia